# SDR N6WA2014121003

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,232 hours, 19,572 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD FLIGHT SPOILERS CAUTION MSG & INBD SPOILERONS CAUTION MSG IN FLIGHT.  PERFORMED RESET OF SPOILER SYS IAW AMM 27-61-05.  OPERATIONS CHECKED GOOD.  NO MSGS NOTED.
